Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 54 (2017), 663-673
Published electronically: June 7, 2017
Full text: PDF


MR: 0044509 (13,427c)
Emil Artin and John T. Tate
A note on finite ring extensions.
J. Math. Soc. Japan 3, (1951), 74-77
Reviewed by: R. Brauer

MR: 0049950 (14,252b)
John Tate
The higher dimensional cohomology groups of class field theory.
Ann. of Math. (2) 56, (1952), 294-297
Reviewed by: T. Nakayama

MR: 0086072 (19,119b)
John Tate
Homology of Noetherian rings and local rings.
Illinois J. Math. 1, (1957), 14-27
Reviewed by: D. Buchsbaum

MR: 0206004 (34 \#5829)
John Tate
Endomorphisms of abelian varieties over finite fields.
Invent. Math. 2, (1966), 134-144
Reviewed by: O. F. G. Schilling

MR: 0207680 (34 \#7495)
J. Tate
The cohomology groups of tori in finite Galois extensions of number fields.
Nagoya Math. J. 27, (1966), 709-719
Reviewed by: H. Bass

MR: 0236190 (38 \#4488)
Jean-Pierre Serre and John Tate
Good reduction of abelian varieties.
Ann. of Math. (2) 88, (1968), 492-517
Reviewed by: M. J. Greenberg

MR: 0422212 (54 \#10204)
John Tate
Symbols in arithmetic.
1971, 201-211 pp.
Reviewed by: Alan Candiotti

MR: 0442061 (56 \#449)
H. Bass and John Tate
The Milnor ring of a global field.
Lecture Notes in Math., no. 342, 1973, 349-446 pp.
Reviewed by: T. Y. Lam

MR: 0899413 (88k:11039)
B Mazur and J. Tate
Refined conjectures of the “Birch and Swinnerton-Dyer type”.
Duke Math. J. 54, (1987), no. 2, 711-750
Reviewed by: Karl Rubin

MR: 1086882 (92e:14002)
M. Artin, J. Tate and M. Van den Bergh
Some algebras associated to automorphisms of elliptic curves.
Progr. Math., no. 86, 1990, 33-85 pp.
Reviewed by: S. Paul Smith

MR: 1265523 (95a:14010)
John Tate
Conjectures on algebraic cycles in $l$-adic cohomology.
Proc. Sympos. Pure Math., no. 55, Part 1, 1994, 71-83 pp.
Reviewed by: Burt Totaro

Journal: Bull. Amer. Math. Soc. 54 (2017), 663-673
Article copyright: © Copyright 2017 American Mathematical Society